MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM 11G X3.5 ASP MAC; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BM 11G X3.5 ASP MAC; INSTRUMENT, BIOPSY
Model Number TJM4011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
After the biopsy, the needle was broken in the patient's body while removing the needle what was the procedure that was being performed? bone marrow biopsy aspiration.How was item piece retrieved from patient/procedure? the surgeon conducted another surgery to retrieve the broken piece.Was there a medical procedure performed to verify if the instrument was in the patient¿s body, such as an x-ray? a ct scan photo is attached.What was the impact to the patient? tbc was the procedure completed as planned? tbc is there a photo or sample available showing the reported issue for the evaluation? as attached.
 
Event or Problem Description
After the biopsy, the needle was broken in the patient's body while removing the needle - what was the procedure that was being performed? bone marrow biopsy aspiration.- how was item piece retrieved from patient/procedure? the surgeon conducted another surgery to retrieve the broken piece.
 
Additional Manufacturer Narrative
Pr 3816904 follow-up emdr for device evaluation: three photos and one sample were provided to our quality team for investigation.Through visual inspection, broken needle was observed therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the lot 0001397196 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was determined that the probable root cause is incorrect use by the end user.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.

Brand Name
JAMSHIDI (TJ) NEEDLE BM 11G X3.5 ASP MAC
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12740192
Report Number1625685-2021-00078
Device Sequence Number4126708
Product Code KNW
UDI-Device Identifier10885403044588
UDI-Public(01)10885403044588
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K003370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTJM4011
Device Catalogue NumberTJM4011
Device Lot Number0001397196
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;